Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1959, Volume 27, Issue 1

The Computation of Generalized Classical Estimates of Coefficients in a Structural Equation<72:TCOGCE>2.0.CO;2-0
p. 72-81

R. L. Basmann

This article illustrates briefly by a practical example the computation of some generalized classical linear estimates of coefficients in a structural equation.

Log In To View Full Content